# SDR 9619339931

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Broken
- Location: Rt Hyd Res
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RIGHT HYDRAULIC SYSTEM QUANTITY DECREASED TO ONE QUART EN ROUTE.  WHEN RIGHT PUMPS WERE TURNED OFF, QUANTITY INCREASED TO FIFTEEN QUARTS.  FLIGHT DIVERTED TO MCI AND LANDED WITHOUT INCIDENT.  GEAR WAS LOWERED USING ALTERNATE EXTENSION PROCEDURES.  MAINTENANCE FOUND O-RING BROKEN ON FITTING AT BOTTOM OF RIGHT HYDRAULIC RESERVOIR.  REPLACED O-RING AND FILLED TO PROPER LEVELS, OPERATIONAL CHECK NORMAL.
